# SDR ASAA2017110422419

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 36,542 hours, 11,186 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON MASTER CAUTION CHECK. CANCELLED ON RESET.  ACFT GROUNDED.   PERFORMED CABIN TEMP CONTROLLER BITE PROCEDURE. CLEARED FLIGHT DECK TRIM VALVE FAULT. RAN PACK, FAULT DID NOT RETURN IAW AMM 21-61-00. RECALL CHECKED GOOD.
